# SDR DXTA2010091604237

- Difficulty date: September 15, 2010
- Submitted: September 16, 2010
- Operation: Air carrier
- Aircraft: N300QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800164
- Aircraft time: 2,500 hours, 1,560 cycles
- Engine: Pwc PW306C
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 216751
- Part serial: 834
- Condition: Chattering
- Location: Mlg
- Part time: 2,450 hours, 1,560 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES MAKE GROANING NOISE WHEN APPLIED, SLIGHT CHATTER FELT.  R & R RT INBD BRAKE ASSY WITH UNIT O/H BY WHEEL AND BRAKE MM 32-42-10.  OPS AND LEAK CHECKED GOOD.
